# SDR DALA2020032302006

- Difficulty date: March 17, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 78,596 hours, 25,247 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5637 LEFT AFT ENTRY DOOR EICAS LIGHT ILLUMINATED DURING TAXI AFTER LANDING. CORRECTIVE ACTION: R/R 4L DOOR PROX SENSOR S10097 IAW WDM 52-71-11 AND AMM 52-71 B757. PERFORMED PSEU BITE OPS CHECK NORMAL. (6381996)
